# SDR DALA14032340965

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 63,333 hours, 46,898 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN RT SIDE LONGERON 18R, FRAME FITTING  HAS CORROSION AT BS 1250, ON BOTH SIDES OF FITTING.  REMOVED FITTING AT LONGERON 18R STA 1250 IAW SRM 51-30-5,   FABRICATED NEW FITTING FROM 7075, T7351, PO 913DN-00144, IAW DWG  4911383.  INSTALLED IAW SRM 51-30-05, 51-30-01 & DWG  9919604.
